# SDR R612022F00001

- Difficulty date: February 20, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17092856001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CENTER FUSELAGE III, FLOOR DOUBLER CORRODED AT FR 84, BL 12.  CENTER FUSELAGE III, CORRODED FLOOR DOUBLER AT FR 84, RLB12, REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-43-02.
